# SDR 99ZZZX2059

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 737*
- System (JASC): 2760 · Drag Control System
- Part: Manifold
- Part number: 65445656
- Condition: Cracked
- Location: Spoiler
- Part time: 22,654 hours
- Component: 654456115
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MANIFOLD IS CRACKED IN THE PASSAGE BETWEEN THE FILTER PORT AND EXTEND CHECK VALVE TEST PORT.  ALSO, THE EDGE OF THE PASSAGE IN THE TRANSFER TUBE PORT IS CRACKED.  POSSIBLE CAUSE:  STRESS CRACKS.
